Alert archive / Idaho / Red Flag Warnings in 2011

Red Flag Warning 3, NWS Boise, ID

August 3, 20115 counties in Idaho

NWS Boise, ID issued this red flag warning at Aug 3, 2011, 2:16 PM MDT for 5 counties in Idaho. It took effect at Aug 4, 2011, 6:00 AM MDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 3, 2011, 2:16 PM MDT (20:16 UTC)
In effect from
Aug 4, 2011, 6:00 AM MDT
Expired
Aug 5, 2011, 1:17 AM MDT
In force
19 hr
Issued by
NWS Boise, ID

Counties Adams County, ID, Boise County, ID, Gem County, ID, Payette County, ID, Washington County, ID

The radar

The Boise radar (KCBX), 89 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 8.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2011-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2011-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
2759 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WWUS85 KBOI 032016
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
216 PM MDT WED AUG 3 2011

...RED FLAG WARNING FOR ABUNDANT LIGHTNING TOMORROW...

.THUNDERSTORMS WITH ABUNDANT LIGHTNING AND GUSTY WINDS WILL
DEVELOP NEAR THE NEVADA/OREGON/IDAHO BORDER TOMORROW MORNING.
THIS ACTIVITY WILL CONTINUE TO DEVELOP SOUTHEAST OF A LINE
STRETCHING FROM ROME OREGON TO LOWMAN IDAHO.

IDZ404-408-419-ORZ637-040430-
/O.NEW.KBOI.FW.W.0003.110804T1200Z-110805T0000Z/
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-OWYHEE MOUNTAINS-
VALE BLM-
216 PM MDT WED AUG 3 2011

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM MDT THURSDAY FOR
LIGHTNING FOR SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY...
OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES
404...408...419 AND 637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT
THURSDAY. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
  THURSDAY MORNING IN THE SOUTHEAST CORNER OF THE VALE BLM. BY
  EARLY AFTERNOON EXPECT TO SEE LIGHTNING NEAR BOISE. THIS TREND
  WILL CONTINUE WITH THUNDERSTORMS IN THE BOISE NATIONAL FOREST
  THROUGH SUNSET.

* OUTFLOW WINDS...UP TO 40 MILES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L
5 follow-up statements
246 
WWUS85 KBOI 032035
RFWBOI

URGENT - FIRE WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE BOISE ID
234 PM MDT WED AUG 3 2011

...RED FLAG WARNING FOR ABUNDANT LIGHTNING TOMORROW...

.THUNDERSTORMS WITH ABUNDANT LIGHTNING AND GUSTY WINDS WILL
DEVELOP NEAR THE NEVADA/OREGON/IDAHO BORDER TOMORROW MORNING.
THIS ACTIVITY WILL CONTINUE TO DEVELOP SOUTHEAST OF A LINE
STRETCHING FROM ROME OREGON TO LOWMAN IDAHO.

IDZ404-408-419-ORZ637-040500-
/O.NEW.KBOI.FW.W.0003.110804T1200Z-110805T0000Z/
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-OWYHEE MOUNTAINS-
VALE BLM-
234 PM MDT WED AUG 3 2011

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM MDT THURSDAY FOR
LIGHTNING FOR SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY...
OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES
404...408...419 AND 637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT
THURSDAY. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
  THURSDAY MORNING IN THE SOUTHEAST CORNER OF THE VALE BLM. BY
  EARLY AFTERNOON EXPECT TO SEE LIGHTNING NEAR BOISE. THIS TREND
  WILL CONTINUE WITH THUNDERSTORMS IN THE BOISE NATIONAL FOREST
  THROUGH SUNSET.

* OUTFLOW WINDS...UP TO 40 MILES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L
319 
WWUS85 KBOI 041016
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
416 AM MDT THU AUG 4 2011

...RED FLAG WARNING FOR ABUNDANT LIGHTNING THROUGH 6 PM MDT...

.THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS MORNING AND WILL
SLOWLY INCREASE IN COVERAGE THROUGH THE EARLY AFTERNOON. EXPECT
SCATTERED TO NUMEROUS STORMS ACROSS THE VALE BLM AND PORTIONS OF
SOUTHWEST IDAHO. THUNDERSTORMS WILL CAUSE ABUNDANT LIGHTNING AND
GUSTY WINDS.

IDZ418-042300-
/O.EXA.KBOI.FW.W.0003.110804T1200Z-110805T0000Z/
WESTERN TWIN FALLS BLM-
416 AM MDT THU AUG 4 2011

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR
LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE
418...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

* THUNDERSTORMS...WILL SPREAD NORTHWARD INTO SOUTH CENTRAL IDAHO
  THIS MORNING. BY EARLY AFTERNOON...ADDITIONAL LIFT WILL CAUSE
  STORMS TO BECOME SCATTERED IN COVERAGE.

* OUTFLOW WINDS...UP TO 45 MILES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ404-408-419-ORZ637-042300-
/O.CON.KBOI.FW.W.0003.110804T1200Z-110805T0000Z/
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-OWYHEE MOUNTAINS-
VALE BLM-
416 AM MDT THU AUG 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR LIGHTNING FOR SOUTHERN BOISE NATIONAL FOREST... TREASURE
VALLEY...OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER
ZONES 404...408...419 AND 637...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING.

* THUNDERSTORMS...WILL CONTINUE TO SPREAD NORTHWARD INTO THE VALE
  BLM AND SOUTH CENTRAL IDAHO THIS MORNING. ADDITIONAL LIFT WILL
  CAUSE STORMS TO BECOME SCATTERED IN COVERAGE BY EARLY AFTERNOON.

* OUTFLOW WINDS...UP TO 45 MILES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L
026 
WWUS85 KBOI 042056
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
256 PM MDT THU AUG 4 2011

...RED FLAG WARNING FOR ABUNDANT LIGHTNING...

.SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING
FOR MOST OF THE BLM LANDS. IN ADDITION THERE WILL BE STORMS THAT
WILL PERSIST OVERNIGHT FROM THE NORTHERN VALE DISTRICT THROUGH THE
NORTHERN BOISE BLM. 

EXPECT SCATTERED TO NUMEROUS LIGHTNING ACROSS THE VALE BLM AND
SOUTHWEST IDAHO. GUSTY WINDS OF 35 TO 45 MILES PER HOUR CAN BE
EXPECTED...WITH STRONGEST STORMS EXCEEDING 50 MILES PER HOUR.
ALTHOUGH SOME STORMS WILL PRODUCE RAIN AND SMALL HAIL WIDESPREAD
WETTING RAIN IS NOT ANTICIPATED.

IDZ400-050300-
/O.EXB.KBOI.FW.W.0003.110804T2100Z-110805T1200Z/
NORTHERN BOISE BLM-
256 PM MDT THU AUG 4 2011

...RED FLAG WARNING IN EFFECT UNTIL 6 AM MDT FRIDAY MORNING FOR
LIGHTNING IN THE NORTHERN BOISE BLM...WHICH IS FIRE WEATHER ZONE
400...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL 6 AM MDT FRIDAY.

* THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING.

* OUTFLOW WINDS...35 TO 45 MILES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING WILL
CREATE EXPLOSIVE FIRE IGNITION POTENTIAL.

&&

$$

IDZ404-408-418-419-050300-
/O.EXT.KBOI.FW.W.0003.000000T0000Z-110805T0300Z/
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
256 PM MDT THU AUG 4 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
LIGHTNING FOR SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY...
WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE
WEATHER ZONES 404...408...418 AND 419...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* THUNDERSTORMS...WILL PRODUCE SCATTERED TO NUMEROUS LIGHTNING STRIKES.
* OUTFLOW WINDS...UP TO 45 MILES PER HOUR WITH STRONGER GUSTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING WILL
CREATE EXPLOSIVE FIRE IGNITION POTENTIAL.

&&

$$

ORZ637-050300-
/O.EXT.KBOI.FW.W.0003.000000T0000Z-110805T1200Z/
VALE BLM-
256 PM MDT THU AUG 4 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 AM MDT FRIDAY FOR
LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 AM MDT FRIDAY. 

* THUNDERSTORMS...WILL PERSIST OVER THE DISTRICT THIS AFTERNOON
  WITH ADDITIONAL DEVELOPMENT ACROSS THE NORTHERN HALF OF THE
  DISTRICT OVERNIGHT.

* OUTFLOW WINDS...UP TO 45 MILES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING WILL
CREATE EXPLOSIVE FIRE IGNITION POTENTIAL.

&&

$$


L
675 
WWUS85 KBOI 050253
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
853 PM MDT THU AUG 4 2011

...RED FLAG WARNING FOR ABUNDANT LIGHTNING...

.SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT PDT OR
LONGER ACROSS THE VALE AND BURNS BLM LANDS THEREFORE THE RED FLAG
WARNING NOW INCLUDES BURNS BLM. SCATTERED THUNDERSTORMS OVER
WESTERN TWIN FALLS BLM WILL DIMINISH THROUGH 10 PM MDT SO THE RED
FLAG WARNING WILL EXPIRE ON TIME. STORMS IN OREGON COULD MOVE
INTO THE NORTHERN BOISE BLM FOR OVERNIGHT SO THE RED FLAG WARNING
WILL STAY UP AS PLANNED. COVERAGE OF THUNDERSTORMS WILL DECREASE
ACROSS THE REST OF SOUTHWEST IDAHO SO THE RED FLAG WARNING FOR THE
REMAINDER OF THE AREA WILL EXPIRE ON TIME.

IN THE WARNING AREA SCATTERED TO NUMEROUS LIGHTNING STRIKES WILL
CONTINUE AS AN UPPER LEVEL TROUGH MOVES THROUGH THE REGION. WITH ANY
THUNDERSTORMS OVERNIGHT...GUSTY WINDS OF 35 TO 45 MILES PER HOUR
CAN BE EXPECTED...WITH STRONGEST STORMS EXCEEDING 50 MILES PER
HOUR. ALTHOUGH SOME STORMS WILL PRODUCE RAIN AND SMALL HAIL
WIDESPREAD WETTING RAIN IS NOT ANTICIPATED.

IDZ404-408-418-419-050400-
/O.EXP.KBOI.FW.W.0003.000000T0000Z-110805T0300Z/
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
853 PM MDT THU AUG 4 2011

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
LIGHTNING FOR SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY...
WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE
WEATHER ZONES 404...408...418 AND 419...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

THUNDERSTORM COVERAGE IS DECREASING. SEVERAL OUTFLOW BOUNDARIES
WILL MAKE FOR ERRATIC AND GUSTY WINDS THROUGH AT LEAST MIDNIGHT. 

$$

ORZ636-051100-
/O.EXB.KBOI.FW.W.0003.110805T0300Z-110805T1200Z/
BURNS BLM-
753 PM PDT THU AUG 4 2011

...RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT FRIDAY FOR LIGHTNING
FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY.

* THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH ABUNDANT 
  LIGHTNING.

* OUTFLOW WINDS...35 TO 45 MILES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ400-ORZ637-051100-
/O.CON.KBOI.FW.W.0003.000000T0000Z-110805T1200Z/
NORTHERN BOISE BLM-VALE BLM-
853 PM MDT THU AUG 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY FOR
LIGHTNING IN THE NORTHERN BOISE BLM...WHICH IS FIRE WEATHER ZONE
400...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH ABUNDANT 
  LIGHTNING.

* OUTFLOW WINDS...35 TO 45 MILES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING
WILL CREATE EXPLOSIVE FIRE IGNITION POTENTIAL.

&&

$$


L
236 
WWUS85 KBOI 050717
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
117 AM MDT FRI AUG 5 2011

IDZ400-ORZ636-637-050830-
/O.CAN.KBOI.FW.W.0003.000000T0000Z-110805T1200Z/
NORTHERN BOISE BLM-BURNS BLM-VALE BLM-
117 AM MDT FRI AUG 5 2011 /1217 AM PDT FRI AUG 5 2011/

...RED FLAG WARNING IS CANCELLED FOR LIGHTNING IN THE NORTHERN
BOISE BLM...THE BURNS BLM...AND THE VALE BLM...WHICH ARE FIRE
WEATHER ZONES 400...636...AND 637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG
WARNING. 

THUNDERSTORMS HAVE DIMINISHED IN COVERAGE AND WILL REMAIN ISOLATED
FOR THE REMAINDER OF TONIGHT.

$$


L

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Aug 3, 9:16 AM MDT, 5 hours earlier.

Area forecast discussion, Aug 3, 9:16 AM MDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
916 AM MDT WED AUG 3 2011

.DISCUSSION...A WEDGE OF DRY AND STABLE AIR REMAINS OVER SOUTHEAST
OREGON AND EXTREME SOUTHWEST IDAHO THIS MORNING...AS SEEN ON
SATELLITE IMAGES. THIS DRY AIR WILL INHIBIT CONVECTIVE ACTIVITY IN
THESE AREAS TODAY. ON THE OTHER HAND...LIMITED INSTABILITY ALONG THE
OUTER WESTERN EDGE OF MONSOON MOISTURE WILL BRUSH SOUTH CENTRAL
IDAHO THIS AFTERNOON FOR ISOLATED CONVECTION IN THAT REGION.
ACTIVITY IS EXPECTED TO BE OF THE PULSE VARIETY WITH LITTLE
ORGANIZATION. TEMPERATURES WILL BE HOT AGAIN TODAY...VERY SIMILAR TO
TUESDAY/S READINGS. TRENDS AREA WELL COVERED IN CURRENT FORECASTS.
NO UPDATES REQUIRED.

&&

.AVIATION...VFR. WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
WILL DEVELOP THIS AFTERNOON OVER SOUTHWEST IDAHO...MAINLY OVER THE
HIGHER TERRAIN ALONG THE NEVADA BORDER.  SURFACE WINDS WILL BE
LIGHT...EXCEPT GUSTY WINDS TO 30 KNOTS NEAR THUNDERSTORMS.  LIGHT
SOUTHWEST WINDS ALOFT.

&&

.PREV DISCUSSION...TODAY THROUGH THURSDAY...CONDITIONS EXPECTED TO
BE SIMILAR TO YESTERDAY WITH HOT TEMPERATURES AND ISOLATED SHOWERS
AND THUNDERSTORMS DEVELOPING ACROSS SOUTH CENTRAL IDAHO THIS
AFTERNOON. DRIER AIR WILL LIMIT DEVELOPMENT ACROSS SOUTHEAST OREGON
AGAIN TODAY...SO NO SHOWERS ANTICIPATED THERE. PACIFIC TROUGH
CURRENTLY OFF THE OREGON COAST WILL MOVE INLAND EARLY THURSDAY. SOME
MONSOON MOISTURE PROGGED TO GET WRAPPED UP IN THIS SYSTEM AS IT DIGS
EAST TOWARD IDAHO. MOISTURE AND FORCING ASSOCIATED WITH THE INCOMING
TROUGH WILL BE SUFFICIENT FOR CONVECTIVE ACTIVITY AS EARLY AS
THURSDAY MORNING...AND CONTINUING INTO THE EVENING HOURS. MAIN FOCUS
OF THESE STORMS WILL BE SOUTHWEST IDAHO AND BAKER COUNTY OREGON.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...CHANCE OF
SHOWERS/THUNDERSTORMS THURSDAY EVENING AS UPPER TROUGH CONTINUES TO
MOVE EASTWARD THROUGH THE REGION AS IT INTERACTS WITH RESIDUAL
MONSOON MOISTURE. SHOWERS AND THUNDERSTORMS COULD LINGER /MAINLY
OVER SW IDAHO/ LATE THURSDAY NIGHT-FRIDAY BEFORE THE TROUGH EXITS TO
THE EAST. THE TROUGH WILL ALSO PUSH MONSOONAL MOISTURE TO THE SOUTH
AND EAST OF THE REGION. ANOTHER WEAK TROUGH WILL DEVELOP JUST OFF
THE WEST COAST AND REMAIN OFFSHORE THROUGH EARLY NEXT WEEK.
SOUTHWEST FLOW ALOFT AHEAD OF THE TROUGH WILL ADD SOME SUPPORT FOR
SLIGHT CHANCE OF THUNDERSTORMS IN OUR NORTHERN ZONES...BUT FOR THE
MOST PART THE PATTERN IS DRIER SINCE MONSOON MOISTURE WILL REMAIN IN
FAR SOUTHWESTERN U.S. TEMPERATURES WILL BE WITHIN A FEW DEGREES OF
NORMAL EACH DAY.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
OR...NONE.
&&

WEATHER.GOV/BOISE

DISCUSSION...GS
PREV DISCUSSION...MT
LONG TERM....BW
AVIATION.....JA
Hazardous weather outlook, Aug 3, 5:41 AM MDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
541 AM MDT WED AUG 3 2011

IDZ011>016-028>030-033-ORZ061>064-041200-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
541 AM MDT WED AUG 3 2011 /441 AM PDT WED AUG 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Idaho, 2011Red Flag Warnings in Oregon, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.